Top answers from doctors based on your search:
Disclaimer

fainting after cortisone injection

A 50-year-old member asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
Very few: The risks are small. Rarely this is a brief increase in inflammation which usually resolves quickly with the application of ice. Infection risks are e ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 51-year-old member asked:
Dr. Robert Douglas
50 years experience in Orthodontics
It may: take as long as a week to really kick in. Try to rest the affected joint while you wait.
A 53-year-old member asked:
Dr. Peter Zimmerman
32 years experience in Pain Management
Minimal: Occasionally, patients have an hour or two of injection site soreness, due to passage of the needle through muscles. Ice and rest is sufficient to ad ... Read More
2
2 thanks
A 44-year-old member asked:
Dr. Martin Morell
28 years experience in Rheumatology
Maybe: The injection was not positioned correctly or that the issue is beyond response to cortisone.
A 48-year-old member asked:
Dr. Qamar Khan
16 years experience in Pain Management
Normal: If it does not resolve in a week, call your doctor to see what options you may have regarding this increased pain. Although uncommon, it can happen a ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Michael Zacharisen
32 years experience in Allergy and Immunology
Possible: The most common adverse reactions following allergy immunotherapy (allergy shots) is a small local reaction at the site of the injection. There is th ... Read More
2
2 thanks
A 41-year-old member asked:
Dr. Subramaniam Arumugam
55 years experience in Plastic Surgery
?Steroid Injections?: All scars are permanent --- keloid is a scar that might be growing and/or hard and/or lumpy and/or itchy --- steroid injections may reduce the lumpine ... Read More
1
1 thank
A member asked:
Dr. STEPHEN GIROUX
39 years experience in Pharmacology
Not abnormal: Headache after steroid injection is certainly a possible side effect. If it persists communicate with your health care professional. Acetaminophen s ... Read More
2
2 thanks
A 39-year-old member asked:
Dr. Elizabeth Howell
40 years experience in Psychiatry
No: If the only ingredient in your injection is a steroid, it should not have any effect on a routine drug test.
1
1 thank
A 32-year-old female asked:
Dr. Mark Weston
30 years experience in Orthopedic Spine Surgery
A little: It difuses in all direction with gravity favoring some directions but only a little .Not clinically significant if a lower level is the suspected pai ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
24-48 hours: The pain of the injection or the pain being treated by the injection? It should disappear within 24-48 hours.
A 52-year-old member asked:
Dr. Richard Guyer
45 years experience in Orthopedic Spine Surgery
Yes: It is not unusual after such injections to feel some pain in different areas initially.
1
1 thank
A 38-year-old member asked:
Dr. Martin Morell
28 years experience in Rheumatology
That: Pain is coming from ligament, from bursa, or there is arthritis on the joint, or issues of pronation or supination.
A member asked:
Dr.
Dr. answered
Specializes in
Injection site pain: Depends on how it looks but there is a fair amount of the hormone injected into the muscle (enough for 12 weeks worth of contraception). If there is ... Read More
1
1 thank
A 20-year-old male asked:
Dr. Ahmad M Hadied
48 years experience in Orthopedic Surgery
Very unusual: Injection in that site should not cause that ? Must be something else check it out. Good luck.
A 35-year-old male asked:
Dr. Andrew Germanovich
12 years experience in Pain Management
Racz catheter : Is a stiffer catheter that allows it to be placed further into the spinal canal via a caudal epidural approach. Although it may get the medication to ... Read More
A 61-year-old female asked:
Dr. Allan Goldstein
55 years experience in Internal Medicine
Ask MD: Your doctor should advise you based on your orthopedic condition.
1
1 thank
A 58-year-old female asked:
Dr. Lauren Elson
15 years experience in Physical Medicine and Rehabilitation
Short term: The side effects typically last less than a few days. Technically, the medication is active for 3weeks, but the side effects shouldn't last that long. ... Read More
1
1 thank
A 64-year-old female asked:
Dr. Steven Simon
37 years experience in Physical Medicine and Rehabilitation
Call your doc: Sounds like an allergic reaction to what was injected. While antihistamines my help,the symptoms, you need to call the doc who,injected your knee, so, ... Read More
1
1 thank
A 50-year-old female asked:
Dr. Karen Butler
20 years experience in Family Medicine
Well: Can't have the steroid shot to often. 7 days is not much relic. You can try again in a few months but if no benefit consider other options as well
1
1 comment
1
1 thank
A 32-year-old female asked:
Dr. Orrin Ailloni-Charas
28 years experience in Anesthesiology
They shouldn't : It is more likely that the cause of the weakness and muscle wasting is the reason you got the injection on the first place. You should follow up with ... Read More
A 32-year-old female asked:
Dr. Douglas Linville II
29 years experience in Orthopedic Spine Surgery
Ileus after ESI: No. But the use of pain medications (narcotics, ssri, neurontin/lyrica) or muscle relaxers can certainly cause these symptoms. Other cause would be si ... Read More
A female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
A day or so: The swelling from the injection depends on how the injection was given and what the volume of the injected medication is. Steroid starts to work in a ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Richard Rosenthal
35 years experience in Pain Management
Yes: There is nothing about an epidural injection with will impede performance of a facet joint injection.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month